# SDR ASMF201109008

- Difficulty date: September 23, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-800
- Aircraft serial: 32359
- Aircraft time: 37,407 hours, 27,150 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D1
- Part serial: U08536
- Condition: Damaged
- Location: Fuel Crossfeed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED MAIN TANKS FUEL IMBALANCE FROM 300 KGS TO 400 KGS. MX PERFORMED CROSS FEED VALVE OPS TEST IAW MM 28-22-00, DETECTING THE RESULTS WERE OPS OUT OF LIMITS, BEING THE FUEL TRANSFERENCE OF 500 KGS IN TWO MINUTES.  THE FUEL CROSSFEED VALVE WAS REPLACED IAW MM 28-22-21, TESTED CORRECT.
